# SDR IPXA2021062170849

- Difficulty date: June 14, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 23,526 hours, 14,404 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Part number: MILT904CP090
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300 LT WING CENTER FLAP L/E TOP SURFACE ROLLER RUB PLATE CRACKEDREMOVED,FABRICATED,AND INSTALLED IAW A300 SRM 51-40-21 AND 57-53-12
